# SDR DL72L960640

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK IN NR 1 SLAT ACTUATOR I/B ATTACH FITTING.  FOUND DURING D-1 LETTER CHECK.  REPAIRED PER MM 57-20-21.
